| Model Number |
28-95-80 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 control panel mrp 150/85.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate and could confirm the reported issue.He replaced the switch of the pump and was able to solve the issue.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova (b)(4) received a report that a s5 control panel mrp 150/85 was not working during procedure.There was no report of patient injury.